# SDR ASAA2023101745705

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,965 hours, 13,262 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON T/C 78273000 FOUND SHORT TIME FAULT 75-20372 ON ENG 2. GROUNDED - YES. (RESOLVED ON W/O: 1973842 TASKCARD: N/R-00001 ) PERFORMED BITE OF ENG 2, VERIFIED FAULT CODE 75-20372. INSPECTED CONNECTOR DP0601 FOR RESISTANCE CHECKS, FOUND ERRONEOUS READINGS. CLEANED OUT PIN 25 AND 26 UPON FINDING RESIDUE. PERFORMED ACTUATOR TEST REF AMM 71-00-00. NO DEFECTS. PERFORMED IDLE ENGINE RUN REF AMM 71-00-00. NO FURTHER DEFECTS. THIS CLEARS PLT DEFERRAL. C/N 17006535 REMOVED. SEAMC SCOTT NOTIFIED.
